# SDR HEEA061721

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 214175127103
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY HAD LOOSE INTERNAL PART.  FLASH TUBE POWER SUPPLY WAS ONE OF THREE TO FAIL THE OPERATION OF ANTI-COLLISION SYSTEM.
